# SDR HNAA2025091000598

- Difficulty date: August 14, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Repair
- Condition: Incorrect
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR EXTERIOR UPPER SKIN #2 HINGE CUTOUT REPAIR DOUBLER HAS NO REPAIR INFORMATION. C/W PERMANENT REPAIR ON THE RH ELEVATOR UPPER SKIN #2 HINGE CUTOUT IAW ETD2025-145-925991 REV B AND EO1-55-25-0272.
